# SDR SWAA2013082619510

- Difficulty date: August 16, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 41,650 hours, 24,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH CLIP CRACKED AT BS 500C BETWEEN STRINGER 25L TO STRINGER 26L.  R&R CLIP IAW SRM.
